# SDR DALA2021010300006

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 68,779 hours, 25,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY EXIT LIGHTS AT ROWS 1, 2, 3, L1, R1 AND OVERHEAD AT ENTRANCE TO FLIGHT DECK INOPERATIVE.  THE M730 AND M731 BATTERY PACK WERE REPLACED.  SYSTEM OPERATION IS NORMAL.
